# SDR MASA2011032202214

- Difficulty date: March 20, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 20,322 hours, 13,918 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: Damaged
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT T/E OUTBOARD ELEVATOR DAMAGED (LIGHTING).  THIS ITEM HAS BEEN DEFFERED IAW DMI PROCEDURES DUE TO RO CRJ7-27-0038 MRO 17349 M55 17352 TRANSCRIBED TO AML FOR DISPOSITION.
